(3 Pack) Children's Cetirizine Allergy Syrup Grape Flavor, Alcohol Free, Dye Free & Sugar Free 4 Oz. (Compare to the Active Ingredient found in Children's Zyrtec and SAVE!* from TARO PHARMACEUTICALS U.S.A., INC.

pinterest

(3 Pack) Children's Cetirizine Allergy Syrup Grape Flavor, Alcohol Free, Dye Free & Sugar Free 4 Oz. (Compare to the Active Ingredient found in Children's Zyrtec and SAVE!* from TARO PHARMACEUTICALS U.S.A., INC.

$17.99
Product prices and availability are accurate as of 2017-11-18 12:17:14 EST and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.

Description of (3 Pack) Children's Cetirizine Allergy Syrup Grape...

We are happy to stock the fantastic (3 Pack) Children's Cetirizine Allergy Syrup Grape Flavor, Alcohol Free, Dye Free & Sugar Free 4 Oz. (Compare to the Active Ingredient found in Children's Zyrtec and SAVE!*.

With so many on offer recently, it is great to have a make you can recognise. The (3 Pack) Children's Cetirizine Allergy Syrup Grape Flavor, Alcohol Free, Dye Free & Sugar Free 4 Oz. (Compare to the Active Ingredient found in Children's Zyrtec and SAVE!* is certainly that and will be a perfect buy.

For this great price, the (3 Pack) Children's Cetirizine Allergy Syrup Grape Flavor, Alcohol Free, Dye Free & Sugar Free 4 Oz. (Compare to the Active Ingredient found in Children's Zyrtec and SAVE!* comes highly recommended and is always a regular choice with lots of people. TARO PHARMACEUTICALS U.S.A., INC. have included some great touches and this means great value.

Manufacturer Description

Children's Cetirizine Allergy Syrup, Dye-Free, Sugar-Free GrapeĀ® relieves children's allergy symptoms, indoors and out. With 5 milligrams of cetirizine hydrochloride in each 5 mL (teaspoonful), this prescription-strength medicine offers 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies. Children's Cetirizine is effective for treating symptoms of: runny noses, sneezing, and itchy, watery eyes and itchy nose and throat. Children's Cetirizine Allergy Syrup is for children ages two years and up; and is Dye-free, Alcohol free & Sugar-Free.

Product Features

5 mg of Cetirizine HCL per 5 ml Approved for Children 2 years & up Dye-Free, Alcohol-Free, & Sugar-Free Formula Dosing cup included